Citations of

William Y.C. Chen, Qing-Hu Hou and Alain Lascoux, An involution for the Gauss identity, The Journal of Combinatorial Theory, Series A, 102 (2003) 309ĘC320.

  1. W.Y. C. Chen, Q.H. Hou, L.H. Sun, The method of combinatorial telescoping, J. Combin. Theory Ser. A 118 (2011) 899--907.

  2. J. Y. Lee, A combinatorial proof for an identity of Gauss, Ramanujan J. 21(2010) 65- 69.

  3. I. Pak, The nature of partition bijections I. Involutions, Adv. in Appl. Math. 33 (2004) 263-289.

back to homepage